Alert archive / Oregon / Flash Flood Warnings in 2013

Flash Flood Warning 9, NWS Pendleton, OR

September 5, 2013Klickitat County, Washington; Sherman County, Wasco County, Oregon

NWS Pendleton, OR issued this flash flood warning at Sep 5, 2013, 5:59 PM PDT for Klickitat County, Washington; Sherman County, Wasco County, Oregon. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2013, 5:59 PM PDT (00:59 UTC)
Expired
Sep 5, 2013, 9:00 PM PDT
In force
3 hr
Issued by
NWS Pendleton, OR
Area
Storm-based polygon
Flood severity
None

Counties Sherman County, OR, Wasco County, OR, Klickitat County, WA

The radar

The Portland,OR radar (KRTX), 151 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 00:00Z, 1.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 00:00Z on 2013-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 00:00Z on 2013-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
113 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

925 
WGUS56 KPDT 060059
FFWPDT
ORC055-065-WAC039-060400-
/O.NEW.KPDT.FF.W.0009.130906T0059Z-130906T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PENDLETON OR
559 PM PDT THU SEP 5 2013

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN KLICKITAT COUNTY IN CENTRAL WASHINGTON...
  CENTRAL SHERMAN COUNTY IN NORTH CENTRAL OREGON...
  NORTH CENTRAL WASCO COUNTY IN NORTH CENTRAL OREGON...
  THIS INCLUDES THE CITY OF CITY OF THE DALLES...

* UNTIL 900 PM PDT

* AT 554 PM PDT...THE PUBLIC REPORTED FLASH FLOODING FROM
  THUNDERSTORMS OVER THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 4552 12148 4553 12145 4568 12145 4570 12148
      4598 12148 4599 12047 4571 12051 4574 12056
      4574 12065 4572 12065 4567 12053 4538 12057
      4537 12148

$$

DC
1 follow-up statement
479 
WGUS76 KPDT 060357
FFSPDT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
857 PM PDT THU SEP 5 2013

ORC055-065-WAC039-060406-
/O.EXP.KPDT.FF.W.0009.000000T0000Z-130906T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KLICKITAT WA-SHERMAN OR-WASCO OR-
857 PM PDT THU SEP 5 2013

...THE FLASH FLOOD WARNING WILL EXPIRE AT 900 PM PDT FOR NORTH
CENTRAL WASCO...CENTRAL SHERMAN AND WESTERN KLICKITAT COUNTIES...

SHOWERS ARE ENDING OVER THE AREA SO THE FLASH FLOOD WARNING WILL BE 
ALLOWED TO EXPIRE.

LAT...LON 4552 12148 4553 12145 4568 12145 4570 12148
      4598 12148 4599 12047 4571 12051 4574 12056
      4574 12065 4572 12065 4567 12053 4538 12057
      4537 12148

$$

DC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 1:55 PM PDT, 4 hours 4 minutes earlier.

Area forecast discussion, Sep 5, 1:55 PM PDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
155 PM PDT THU SEP 5 2013

.SHORT TERM...TONIGHT THROUGH SATURDAY. STRONG LOW PRESSURE OFF THE
PACNW COAST WAS PUMPING ABUNDANT MOISTURE INTO OUR AREA. ALSO
SEVERAL DISTURBANCES ALONG WITH DAYTIME HEATING AND AN UPPER LEVEL
JET WILL HELP TO INCREASE THE AREAL COVERAGE OF THUNDERSTORMS TODAY.
SOME OF THE STORMS WILL BE SEVERE WITH GUSTY WINDS OVER 55 MPH AND
LARGE HAIL AND SPC HAS A THUNDERSTORM WATCH IN EFFECT INTO THIS
EVENING. ALREADY THERE HAS BEEN A REPORT OF SEVERE HAIL IN DESCHUTES
COUNTY.

WHILE STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED OVER OUR SOUTHERN
COUNTY WARNING AREA THIS AFTERNOON...THE STORMS ARE EXPECTED TO MOVE
NORTH INTO THE COLUMBIA BASIN DURING THE LATE AFTERNOON AND EVENING.

THE LOW PRESSURE IS FORECAST TO DRIFT INLAND TONIGHT AND WITH THE
LOSS OF DAYTIME HEATING THE SEVERITY OF THE STORMS SHOULD LESSEN BUT
STILL SOME COULD BE STRONG PRODUCING GUSTS OVER 40 MPH AND HAIL
TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST INTO
FRIDAY WITH THE BULK OF THE ACTIVITY OVER OUR NORTHERN ZONES SUCH AS
SOUTH CENTRAL WASHINGTON.

AS THE LOW SLOWLY MOVES AWAY FROM THE REGION FRIDAY NIGHT AND
SATURDAY...THE PCPN SHOULD DECREASE BUT THE SHOWERS WILL PERSIST
MAINLY OVER THE NORTHERN HALF OF THE AREA. HIGH TEMPERATURES WILL
REMAIN NEAR NORMAL THROUGH THE PERIOD.

.LONG TERM...SATURDAY NIGHT THROUGH THURSDAY...MODELS IN GOOD
AGREEMENT IN MOVING PESKY UPPER LOW TO NORTHERN IDAHO BY SUNRISE
SUNDAY MORNING.  THERE COULD BE SOME LINGERING WRAPAROUND MOISTURE
OVER THE WASHINGTON CASCADES SUNDAY...OTHERWISE DRIER AIR AND
CLEARING SKIES SHOULD MOVE INTO THE AREA FROM SOUTH TO NORTH. AN
UPPER LEVEL HIGH WILL BUILD OVER THE EASTERN PACIFIC WHICH WILL
BEGIN A WARMING TREND THAT WILL CONTINUE THROUGH THURSDAY.  THE
UPPER HIGH WILL MOVE EAST OF OUR AREA BY WEDNESDAY AND MAY ALLOW FOR
SOME AFTERNOON SHOWERS OVER THE SOUTHERN CASCADES OF OREGON
THURSDAY. OTHERWISE...DRY AND ABOVE NORMAL DAYTIME HIGHS WILL BE THE
NORMAL THROUGH THE PERIOD. EARLE

&&

.AVIATION...00Z TAFS. ALL TAFS VFR...EXCEPT BRIEF PERIODS OF MVFR
DURING STRONGER THUNDERSTORMS. SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH THE NIGHT AS A SYSTEM MOVES THROUGH THE AREA. WINDS
WILL GENERALLY BE LESS THAN 12 KTS...EXCEPT KDLS 15-20 KTS WITH
GUSTS TO 30 KTS DECREASING OVERNIGHT AND INCREASING AGAIN DURING THE
AFTERNOON.  THUNDERSTORMS WILL PRODUCE GUSTY WINDS. EARLE

&&

.FIRE WEATHER...ABUNDANT LIGHTNING CAN BE EXPECTED WITH
THUNDERSTORMS THROUGH THIS EVENING. WHILE MOST STORMS WILL BE WET
THERE WILL STILL BE A RISK OF NEW FIRE STARTS FROM LIGHTNING ON THE
EDGES OF THE STORMS WHERE RAINFALL WILL BE LIGHTER. CENTRAL
OREGON...WHICH HAS REMAINED MOSTLY DRY THE LAST SEVERAL DAYS...HAS
THE HIGHEST RISK OF NEW FIRE STARTS. THE RED FLAG WARNINGS WILL
REMAIN IN EFFECT UNTIL 11 PM THIS EVENING FOR ALL LOCAL FIRE WEATHER
ZONES.  TRIMARCO

&&

.HYDROLOGY...SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY THROUGH
FRIDAY AS UPPER LOW MOVES ONSHORE.  HEAVY RAIN CAN BE EXPECTED WITH
MOST STORMS...AND FLASH FLOODING IS A POSSIBILITY.  THE FORECAST
STORM MOTION IN CENTRAL AND NORTHEAST OREGON AND SOUTHEAST
WASHINGTON WILL BE AROUND 15 KNOTS.  STORM MOTION WILL BE QUITE A
BIT LESS ALONG THE EAST SLOPES OF THE WASHINGTON CASCADES.  THE
UPPER LEVEL FORCING IS SIGNIFICANT...SO THE FLASH FLOODING POTENTIAL
IS ENOUGH TO WARRANT A FLASH FLOOD WATCH IN THIS AREA. THE MAIN
FOCUS WILL BE OVER THE RECENT WILDFIRE BURN SCARS IN KITTITAS AND
KLICKITAT COUNTIES.  THERE IS ALSO A MAJOR CONCERN IN THE GOVERNMENT
FLAT COMPLEX FIRE LOCATED SOUTHWEST OF THE DALLES WITH THE FLASH
FLOOD WATCH ALSO COVERING THAT AREA.

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  57  74  53  76 /  90  30  20  20
ALW  58  74  57  77 /  90  50  20  20
PSC  61  76  56  79 /  90  50  20  20
YKM  58  73  53  77 /  90  60  20  20
HRI  58  76  54  78 /  90  30  20  20
ELN  59  71  52  78 /  90  70  20  20
RDM  48  72  42  79 /  60  20  10  10
LGD  57  70  51  74 /  80  30  20  20
GCD  50  73  47  77 /  60  20  10  10
DLS  61  74  55  80 /  90  60  20  10

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ORZ049-050-502.

     RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ORZ044-503-505>508.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT ORZ042.

     RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING ORZ041-042-509.

WA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING WAZ030.

     RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING WAZ026>029.

     RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING WAZ024-520-521.

     FLASH FLOOD WATCH THROUGH FRIDAY AFTERNOON WAZ026-520-521.

&&

THREAT INDEX
FRIDAY : GREEN
SATURDAY : GREEN
SUNDAY : GREEN

GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

97/81/81
Hazardous weather outlook, Sep 5, 5:00 AM PDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PENDLETON OR
500 AM PDT THU SEP 5 2013

ORZ041-044-049-050-502-503-505>509-WAZ024-027>030-061200-
EASTERN COLUMBIA RIVER GORGE OF OREGON-
LOWER COLUMBIA BASIN OF OREGON-GRANDE RONDE VALLEY-WALLOWA COUNTY-
NORTHERN BLUE MOUNTAINS OF OREGON-
SOUTHERN BLUE MOUNTAINS OF OREGON-JOHN DAY BASIN-OCHOCO-
JOHN DAY HIGHLANDS-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
EAST SLOPES OF THE OREGON CASCADES-
EASTERN COLUMBIA RIVER GORGE OF WASHINGTON-YAKIMA VALLEY-
LOWER COLUMBIA BASIN OF WASHINGTON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-
NORTHWEST BLUE MOUNTAINS OF WASHINGTON-
500 AM PDT THU SEP 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
OREGON...NORTH CENTRAL OREGON...NORTHEAST OREGON...CENTRAL
WASHINGTON...SOUTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TODAY AND TONIGHT. SOME
STORMS WILL BRING HEAVY RAIN AND STRONG OUTFLOW WINDS. A FEW
STORMS MAY ALSO PRODUCE NEAR QUARTER SIZE HAIL. THE STORM
PREDICTION CENTER HAS A PORTION OF THE AREA IN A SLIGHT RISK FOR
SEVERE THUNDERSTORMS TODAY. IF THREATENING WEATHER MOVES INTO
YOUR AREA SEEK STURDY SHELTER IMMEDIATELY.

ABUNDANT LIGHTNING WITH THUNDERSTORMS MAY CAUSE NEW FIRE STARTS
MAINLY ON THE DRIER EDGES OF THUNDERSTORM CELLS. AS A RESULT A
RED FLAG WARNING WILL REMAIN IN EFFECT FOR THESE AREAS LISTED
ABOVE THROUGH THIS EVENING. PLEASE REFER TO NWS HAZARD PRODUCT ID
PDXRFWPDT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE SOUTHERLY FLOW ALOFT AHEAD OF THE UPPER LOW PRESSURE SYSTEM
WILL CONTINUE THROUGH FRIDAY WITH A CONTINUED CHANCE OF SHOWERS
AND THUNDERSTORMS ON FRIDAY. SATURDAY THROUGH WEDNESDAY WILL BE
COOLER AND DRIER AS THE UPPER LOW PRESSURE SYSTEM DEPARTS THE
REGION.

ORZ042-WAZ026-520-521-061200-
NORTH CENTRAL OREGON-KITTITAS VALLEY-
EAST SLOPES OF THE WASHINGTON CASCADES-SIMCOE HIGHLANDS-
500 AM PDT THU SEP 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OREGON...CENTRAL WASHINGTON AND SOUTH WASHINGTON.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND SCATTERED THUNDERSTORMS WILL CONTINUE TODAY AND
TONIGHT. SOME STORMS WILL BRING HEAVY RAIN. THE EAST SLOPES OF
THE WASHINGTON CASCADES, THE SIMCOE HIGHLANDS, AND NORTH CENTRAL
OREGON HAVE SEVERAL BURN SCARS FROM WILDFIRES OVER THE PAST
COUPLE OF YEARS. HEAVY RAIN MAY CAUSE DEBRIS FLOWS...AND FLASH
FLOOD WATCHES HAVE BEEN POSTED FOR THIS AREA. FOR DETAILS...REFER
TO THE NWS PRODUCT PDXFFAPDT.

ABUNDANT LIGHTNING WITH THUNDERSTORMS MAY CAUSE NEW FIRE STARTS
MAINLY ON THE DRIER EDGES OF THUNDERSTORM CELLS. AS A RESULT A
RED FLAG WARNING WILL REMAIN IN EFFECT FOR THESE AREAS LISTED
ABOVE THROUGH THIS EVENING. PLEASE REFER TO NWS HAZARD PRODUCT ID
PDXRFWPDT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE SOUTHERLY FLOW ALOFT AHEAD OF THE UPPER LOW PRESSURE SYSTEM
WILL CONTINUE THROUGH FRIDAY WITH A CONTINUED CHANCE OF SHOWERS
AND THUNDERSTORMS ON FRIDAY. ONCE AGAIN...FLASH FLOODING AND/OR
DEBRIS FLOWS ARE POSSIBLE ESPECIALLY IN AREAS BURNED BY RECENT
WILDFIRES. THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH
MID AFTERNOON FRIDAY IN WASHINGTON AND UNTIL 4 AM FRIDAY IN NORTH
CENTRAL OREGON. PLEASE REFER TO NWS HAZARD PRODUCT PDXFFAPDT FOR
DETAILS.

In the hours before

Local storm report, Sep 5, 3:54 PM PDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
354 PM PDT THU SEP 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND GST     PRAIRIE CITY            44.46N 118.71W
09/05/2013  E60 MPH          GRANT              OR   TRAINED SPOTTER

&&

MVESCIO
Local storm report, Sep 5, 4:06 PM PDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
406 PM PDT THU SEP 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     9 WNW CULVER            44.59N 121.37W
09/05/2013                   JEFFERSON          OR   PUBLIC

            CHIMNEY BLOWN OFF HOUSE.

&&

MVESCIO
Special weather statement, Sep 5, 5:02 PM PDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PENDLETON OR
502 PM PDT THU SEP 5 2013

ORZ050-502-WAZ030-060100-
NORTHERN BLUE MOUNTAINS OF OREGON OR-NORTHWEST BLUE MOUNTAINS
WA-WALLOWA COUNTY OR-
502 PM PDT THU SEP 5 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLUMBIA AND
NORTHERN WALLOWA COUNTIES UNTIL 600 PM PDT...

AT 454 PM PDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 16
MILES NORTH OF ENTERPRISE...OR 44 MILES NORTHEAST OF LA GRANDE...
MOVING NORTH AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4559 11765 4616 11771 4616 11760 4601 11759
      4600 11693 4561 11695
TIME...MOT...LOC 0001Z 179DEG 37KT 4572 11732
Local storm report, Sep 5, 5:20 PM PDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
520 PM PDT THU SEP 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     FLOOD            11 N PENDLETON          45.83N 118.82W
09/05/2013                   UMATILLA           OR   TRAINED SPOTTER

            FLOODING OVER HIGHWAY 37.

&&

VP
Local storm report, Sep 5, 5:36 PM PDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
536 PM PDT THU SEP 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     1 S UMAPINE             45.96N 118.50W
09/05/2013  E65 MPH          UMATILLA           OR   TRAINED SPOTTER

            50 FOOT SPRUCE TREE DOWN. LARGE MAPLE TREE BROKE IN HALF.
            FLOODING IN DRIVEWAY FROM HEAVY RAIN.

&&

VP
Local storm report, Sep 5, 5:45 PM PDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PENDLETON OR
545 PM PDT THU SEP 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     TSTM WND GST     WALLA WALLA             46.07N 118.34W
09/05/2013  M61 MPH          WALLA WALLA        WA   ASOS

            61 MPH WIND AT WALLA WALLA ASOS.

&&

VP

The office that day

Everything else NWS Pendleton, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 5:12 PM PDTSevere Thunderstorm WarningPDTBenton, Franklin, Walla Walla63 min
Sep 5, 5:32 PM PDTSevere Thunderstorm WarningPDTBenton, Franklin, Klickitat, Yakima58 min
Sep 5, 5:44 PM PDTSevere Thunderstorm WarningPDTBenton, Columbia, Franklin, Walla Walla61 min
Sep 5, 6:24 PM PDTFlash Flood WarningPDTBenton, Columbia, Franklin, Walla Walla3 hr
Sep 5, 6:25 PM PDTSevere Thunderstorm WarningPDTKittitas, Yakima65 min
Sep 5, 6:58 PM PDTFlash Flood WarningPDTKittitas, Klickitat, Yakima4 hr
Sep 5, 10:47 PM PDTFlash Flood WarningPDTKittitas, Yakima118 min
Sep 5, 5:02 PM PDTSpecial Weather StatementPDTWallowa58 min

Nearby

Flash Flood Warnings in Oregon, 2013Flash Flood Warnings in Washington, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.